Previous |  Up |  Next

Article

Keywords:
canonical; noncanonical; oscillatory; nonoscillatory; principal system
Summary:
Qualitative comparison of the nonoscillatory behavior of the equations \[ L_ny(t) + H(t,y(t)) = 0 \] and \[ L_ny(t) + H(t,y(g(t))) = 0 \] is sought by way of finding different nonoscillation criteria for the above equations. $L_n$ is a disconjugate operator of the form \[ L_n = \frac{1}{p_n(t)} \frac{\mathrm{d}{}}{\mathrm{d}t} \frac{1}{p_{n-1}(t)} \frac{\mathrm{d}{}}{\mathrm{d}t} \ldots \frac{\mathrm{d}{}}{\mathrm{d}t} \frac{\cdot }{p_0(t)}. \] Both canonical and noncanonical forms of $L_n$ have been studied.
References:
[1] R. S. Dahiya, B. Singh: A Liapunov inequality and nonoscillation theorem for a second order nonlinear differential-difference equation. J. Math. Phys. Sci. 7 (1973), 163–170. MR 0350151
[2] J. Dzurina, J. Ohriska: Asymptotic and oscillatory properties of differential equations with deviating argument. Hiroshima Math. J. 22 (1992), 561–571. MR 1194051
[3] H. Onose: Oscillatory properties of ordinary differential equations of arbitrary order. J. Differential Equations 7 (1970), 454–458. DOI 10.1016/0022-0396(70)90093-8 | MR 0257465
[4] Ch. G. Philos: Oscillatory and asymptotic behavior of differential equations with deviating arguments. Proc. Roy. Soc. Edinburgh 81 (1978), 195–210. MR 0516413
[5] Ch. G. Philos, V. A. Staikos: Asymptotic properties of nonoscillatory solutions of differential equations with deviating arguments. Pacific J. Math. 70 (1977), 221–242. DOI 10.2140/pjm.1977.70.221 | MR 0466876
[6] Y. G. Sficos, I. P. Stavroulakis: On the oscillatory and asymptotic behavior of a class of differential equations with deviating arguments. SIAM J. Math. Anal. 9 (1978), 956–966. DOI 10.1137/0509078 | MR 0508836
[7] B. Singh, T. Kusano: Asymptotic behavior of oscillatory solutions of a differential equation with deviating arguments. J. Math. Anal. Appl. 83 (1981), 395–407. DOI 10.1016/0022-247X(81)90131-1 | MR 0641341
[8] B. Singh: Forced nonoscillations in second order functional equations. Hiroshima Math. J. 7 (1977), 657–665. MR 0499608 | Zbl 0411.34042
[9] B. Singh: A Correction to “Forced oscillations in general ordinary differential equations with deviating arguments”. Hiroshima Math. J. 9 (1979), 297–302. MR 0529336 | Zbl 0409.34070
[10] B. Singh: On the Oscillation of an elliptic equation of fourth order. Tamkang J. Math. 27 (1996), 151–159. MR 1407010 | Zbl 0857.35011
[11] B. Singh: Asymptotically vanishing oscillatory trajectories in second order retarded equations. SIAM J. Math. Anal. 7 (1976), 37–44. DOI 10.1137/0507005 | MR 0425308 | Zbl 0321.34058
[12] B. Singh: Slowly oscillating and nonoscillating trajectories in second order retarded sublinear equations. Math. Japon. 24 (1980), 617–623. MR 0565547 | Zbl 0429.34063
[13] V. A. Staikos, Ch. G. Philos: Nonoscillatory phenomena and damped oscillations. Nonlinear Anal. 2 (1978), 197–210. DOI 10.1016/0362-546X(78)90066-4 | MR 0512283
[14] C. C. Travis: Oscillation theorems for second order differential equations with functional arguments. Proc. Amer. Math. Soc. 30 (1972), 199–201. MR 0285789 | Zbl 0235.34141
[15] W. F. Trench: Canonical forms and principal systems in general disconjugate equations. Trans. Amer. Math. Soc. 189 (1974), 319–327. DOI 10.1090/S0002-9947-1974-0330632-X | MR 0330632
Partner of
EuDML logo